# SDR IPXA2024102497300

- Difficulty date: October 7, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771414
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF STA 2360 S-7R (REPAIR) PERFORM REPAIR I.A.W EI NO.F2024A53M-2530 REV.2 AND EO-91754-REQ1 REV.1.
